# SDR SWAA961423

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FLOORBEAM STRAPS BROKEN AND CRACKED ABOVE AIRSTAIR SHROUD AT BS 312, BL 0 AND BL 12.  REPAIRED PER BOEING SRM.
